# SDR AALA201712049037

- Difficulty date: December 3, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 13,343 hours, 5,108 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SLIDE PRESSURE INDICATOR AT DOOR R3 INOPERATIVE ON FLIGHT ACCESS PANEL. DURING T/S FOUND PIN "A" AT CONNECTOR 6708VC PUSHED IN. RE-SET PIN AS REQUIRED PER TSM 25-62-00-810-810-A AND ASM 23-73-27.
